# SDR AWXA200401404

- Difficulty date: December 9, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5323095720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  DURING C-08 CHECK A .5 INCH CRACK WAS FOUND IN FITTING IN FORWARD CARGO COMPARTMENT AT FR 28, STR 43 RT.  MAINTENANCE REMOVED CRACKED FITTING AT FR 28, STR 43 RT; FABRICATED A NEW REPLACEMENT FITTING; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 2, 3, & 8.
